We establish a general existence reasults for the Klein-Gordon equation with multivalued perturbations. The approach is based on a new fixed point theorem given in .
Department of Mathematics, Babes-Bolyai University, Cluj-Napoca, Romania
Hyperbolic equation; Differential inclusion; Nonlinear operator.
R. Precup, The perturbed Klein-Gordon equation, Annals of the Tiberiu Popoviciu Seminar of Functional Equations, Approximation and Convexity, 1 (2003), 141-152.
google scholar link
 V. Barbu, Nonlinear Semigroups and Differential Equations in Banach Spaces, Editura Academiei-Noordhoff International Publishing, Bucuresti-Leyden, 1976.
 H. B rezis, Monotonicity methods in Hilbert spaces and some applications to nonlinear partial differential equations,Contributions to Nonlinear Functional Analysis, E. Zarantonelloo ed., Academic Press, 1971.
 J.F. Couchourou and R. Precup, Existence principles for inclusions of Hammerstein type involving noncompact acyclic multivalued maps, Electron. J. Differential Equations 2002 )2002), no.4, 1-21.
 J.F. Couchouron and R. Precup, Anti-periodic solutions for second order differential inclusions, to appear.
 M. Kamenskii, V. Obukhovski and P. Zecca, Condensing Multivalued Maps and Semiliniear Differential Inclusions in Banach Spaces, Walter de Gruyter, Berlin-New York, 2001.
 J.L. Lions, Quelques methodes de resolution des problemes aux limites non lineaires, Dunod et Gauthier-Villars, Paris, 1969.
 D.O’Regan and R. Precup, Fixed point theorems for set-valued maps and existence principles forintegral inclusions, J. Math. Anal. Appl. 245 (2000), 594-612.
 D. O’Regan and R. Precup, Existence theory for nonlinear operator equations of Hammerstein type in Banach spaces, J. Dynamics Systems Appl.., to appear
 R. Precup, Partial Differential Equations (Romanian), Transilvania Press, Cluj, 1997.
 R. Precup, Fixed point theorems for decomposable multivalued maps and applications, to appear.